MAUDE Adverse Event Report: BECKMAN COULTER INC. AU5800 CLINICAL CHEMISTRY ANALYZER; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE

BECKMAN COULTER INC. AU5800 CLINICAL CHEMISTRY ANALYZER; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Model Number AU5800-20 CHEMISTRY ANALYZER AU5800 AUTOMATION READY
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/04/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A beckman coulter field service engineer (fse) was dispatched to the customer site to evaluate the au5800 clinical chemistry analyzer.The fse inspected the analyzer and performed multiple interventions.The fse proactively replaced buffer valves, ise tubing and probe as part of troubleshooting.Upon further troubleshooting, the fse determined cause of the erroneous results was due to malfunctioning ise data board.The fse replaced the ise data board which resolved the issue.The fse performed system verification successfully without issue.The system returned to normal operation.Section a2, a4, and a5: information not provided by customer.The beckman coulter identifier is (b)(4).
 
Event or Problem Description
The customer reported the au5800 clinical chemistry analyzer generated fourteen (14) false low sodium (na), and high chloride (cl) patient results with negative anion gap.The erroneous results were reported outside the laboratory and later corrected.There was no report of change to treatment, injury, or death associated to this event.The customer provide patient data for (14) patients.

Brand Name
AU5800 CLINICAL CHEMISTRY ANALYZER
Common Device Name
ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Manufacturer (Section D)
BECKMAN COULTER INC.
250 s. kraemer blvd.
brea CA 92821
Manufacturer (Section G)
BECKMAN COULTER MISIMA K.K.
454-32 higashino
nagaizumi-cho sunto-gun
schizuoka JP-NO TA 4
JA   JP-NOTA 41
Manufacturer Contact
shama agtey
1000 lake hazeltine drive
chaska, MN 55318
9524916938
MDR Report Key25059976
Report Number9612296-2026-00189
Device Sequence Number15791116
Product Code JJE
UDI-Device Identifier14987666543023
UDI-Public(01)14987666543023(11)210715
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K112412
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberAU5800-20 CHEMISTRY ANALYZER AU5800 AUTOMATION READY
Device Catalogue NumberB96698
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/06/2026
Initial Report FDA Received Date05/01/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/15/2021
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown